# SDR CA130116009

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,909 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lock
- Condition: Binding
- Location: Flap Control
- Part time: 3,983 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL FLIGHT CREW SELECTED FLAP 15, FLAPS STARTED TO MOVE OUT OF 5 POSITION BUT STOPPED AT 10.   THE APPROACH WAS CONTINUED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  FLIGHT CREW REPORTED THAT THE FLAP LEVER DETENT LOCK WAS CATCHING WHEN THE LEVER WAS MOVED.  THE FLAP CONTROL MODULE WAS REPLACED AND THE SYS TESTED SERVICEABLE.
